Browse Title Index


 
Issue Title
 
Vol 11, No 2 (2017) Sufficient conditions for certain structural properties of graphs based on Wiener-type indices Abstract   PDF
Hanyuan Deng
 
Vol 1, No 1 (2006) Sum and product of different sets Abstract   PDF
Mei-Chu Chang
 
Vol 1, No 1 (2006) Szemer'edi's regularity lemma revisited Abstract   PDF
Terence Tao
 
Vol 11, No 1 (2016) The annihilating-ideal graph of $\mathbb{Z}_n$ is weakly perfect Abstract   PDF
Reza Nikandish, Hamidreza Maimani, Hasan Izanloo
 
Vol 12, No 1 (2017) The conjugacy problem for automorphism groups of homogeneous digraphs Abstract   PDF
Samuel Coskey, Paul Ellis
 
Vol 2, No 2 (2007) The cop density of a graph Abstract   PDF
Anthony Bonato, Geňa Hahn, Changping Wang
 
Vol 9, No 2 (2014) The copnumber for lexicographic products and sums of graphs Abstract   PDF
Bernd Schroeder
 
Vol 5, No 2 (2010) The Cops and Robber game on graphs with forbidden (induced) subgraphs Abstract   PDF
Gwenaël Joret, Marcin Kamiński, Dirk Oliver Theis
 
Vol 4, No 2 (2009) The distribution of polynomials over finite fields, with applications to the Gowers norms Abstract   PDF
Ben Green, Terence Tao
 
Vol 8, No 2 (2013) The Erdős-Ko-Rado basis for a Leonard system Abstract   PDF
Hajime Tanaka
 
Vol 8, No 2 (2013) The exact maximal energy of integral circulant graphs with prime power order Abstract   PDF
Juergen Sander, Torsten Sander
 
Vol 2, No 1 (2007) The flow lattice of oriented matroids Abstract   PDF
Robert Nickel, Winfried Hochstättler
 
Vol 12, No 2 (2017) The Forcing Strong Metric Dimension of a Graph Abstract   PDF
R Lenin, KM Kathiresan, Martin Baca
 
Vol 12, No 2 (2017) The Outercoarseness of the n-cube Abstract   PDF
Alex Fink, Richard K Guy
 
Vol 9, No 1 (2014) The rigidity of periodic frameworks as graphs on a fixed torus Abstract   PDF
Elissa Ross
 
Vol 4, No 1 (2009) The search for N-e.c. graphs Abstract   PDF
Anthony Bonato
 
Vol 12, No 1 (2017) The Spectrum of Balanced P^(3)(1, 5)-Designs Abstract   PDF
Paola Bonacini, Maria Di Giovanni, Mario Gionfriddo, Lucia Marino, Antoinette Tripodi
 
Vol 4, No 2 (2009) The sum-product phenomenon in arbitrary rings Abstract   PDF
Terence Tao
 
Vol 3, No 1 (2008) The transitive and co-transitive blocking sets in P^2(F_q) Abstract   PDF
Antonio Cossidente, Marialuisa J. de Resmini
 
Vol 7, No 2 (2012) Tournaments with kernels by monochromatic paths Abstract   PDF
Hortensia Galeana-Sánchez, Eugenia O'Reilly-Regueiro
 
Vol 8, No 2 (2013) Translation planes of order 23^2 Abstract   PDF
Vito Abatangelo, Daniela Emma, Bambina Larato
 
Vol 10, No 2 (2015) Triangle-free Uniquely 3-Edge Colorable Cubic Graphs Abstract   PDF
sarah-marie belcastro, Ruth Haas
 
Vol 3, No 1 (2008) Two character sets in finite linear spaces Abstract   PDF
Vito Napolitano
 
Vol 5, No 1 (2010) Unavoidable arrays Abstract   PDF
Klas Markström, Lars-Daniel Öhman
 
Vol 13, No 1 (2018) Uniformly resolvable $(C_4, K_{1,3})$-designs of order v and Abstract   PDF
Mario Gionfriddo, Selda Kucukcifci, Salvatore Milici, E Sule Yazici
 
176 - 200 of 205 Items << < 3 4 5 6 7 8 9 > >>